# SDR A6WA2012062940591

- Difficulty date: June 12, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 22,064 hours, 21,440 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF DEPARTURE AT 9000 FT, INTERMITTENT GEAR DISAGREE WARNING.  SHOWED NLG RED.  COMPLIED WITH QRH, PROBLEM STOPPED.  RETURN TO DEPARTURE WT AT 46400 LBS.  C/W M ACTION FOR MEL 32-30-01 NOTE, GEAR PIN FLAGS STOWED IN PILOTS WARDROBE.  INTEROGATED PSEU, FOUND S35 SHORT.  FRE LB 215918, BLK 3 & 4.
